American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L70) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Eitan Tadmor. A review of numerical methods for nonlinear partial differential equations. Bull. Amer. Math. Soc. 49 (2012) 507-554.
Abstract, references, and article information   
View Article: PDF

[2] Daniel Tataru. The wave maps equation. Bull. Amer. Math. Soc. 41 (2004) 185-204. MR 2043751.
Abstract, references, and article information   
View Article: PDF

[3] Michael Struwe. Semi-linear wave equations . Bull. Amer. Math. Soc. 26 (1992) 53-85. MR 1093058.
Abstract, references, and article information   
View Article: PDF

[4] Florin David and Mark Williams. Propagation of singularities of solutions to semilinear boundary value problems. Bull. Amer. Math. Soc. 15 (1986) 201-204. MR 854554.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1